# SDR UPS09M54685

- Difficulty date: January 22, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1781-1801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ NR 293-F1-08 3 LAYERS EXTERNAL SKIN DOUBLER REPAIR BETWEEN FS STA 1781-1801 LONGERON 39R-42R MRCSSR NR EFN 29319961003 FOUND HAS A GOUGE ON EDGE AND INTERNAL FILLER NOT EXTENDED TO SKIN CUTOUT AREA.  REMOVED DOUBLERS AND FILLERS, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW UPS EO MD11-5330-31522-A.
